Vomiting From Taking Letairis

1 Reply Updated



Conversation Starter

Jimbo Says:


My wife has been on Letairis for just 2-days and she is already vomiting. What should she take to control the vomiting. I would appreciate any suggestions. We will call our physician on Monday.



Showing Replies 1 - 1 of 1 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Hello, Jimbo! How is your wife doing? I'm sorry about the problem she's having.

However, with BPH, she shouldn't take anything, without her doctor's approval. Many things could interact dangerously, or aggravate her condition.

The FDA lists the typical side effects of Letairis as possibly including nausea, edema, low red blood cell levels, sinusitis and hot flashes.

Is there anything else I can help with?

REPLYSHAREREPORT
Was this helpful?      0  


Viewing page 1 of 1     Reply


More Discussions:

Severe Nausea & vomiting after Stop Taking Guaifenesin 400 pills
I was taking 2 pills per day (1AM & 1PM)of EX400 Gauifenesin to loosen thick mucous for 3 days and stop, then I expe... 2 replies
How Long Would You Start Vomiting After Taking 250mls Of Oramorph
parent overdosed and said she took it earlier than i think she did'nt start vomiting till after 9hrs, am curious to ... 1 reply
How to avoid nausea and vomiting from morphine tablets
How do I avoid the horrible nausea and vomiting from my 30mg ER morphine pills prescribed to me. It is causing this on a... 3 replies
6 year old suffering from constipation & vomiting for 1 month
My 6 year old boy has been having constipation & vomiting for 1 month. His Dr done left and there is no problem in h...
Ondem Syrup can control a 6 month boy continous vomiting from 2 days and become very weak
Ondem Syrup can control a 6 month boy continous vomiting from 2 days and become very weak My consult doctor suggest me t... 1 reply
Vomiting and lithium
I started taking 10mg Brintellix 2 weeks ago ( also taking lithium). After weaning of mirtazipine - what a nightmare!!!!... 2 replies
vomiting pregnancy
Hi, I am 9 weeks pregnant, my OB prescribed Zofer 8mg for nausea and vomitting. i have been using it for 11 days now. is... 2 replies
vomiting while on the pill
I am an active college student, who works and I am under a lot of stress. I also take Loestrin 24 and woman's one a ... 2 replies
Vomiting after Suprep
I drank the first bottle of Suprep and it began to work right away. I had to drink the second while on the toilet. I got... 1 reply
Vomiting and back pain due to krimpson 35
I started taking krimpson 35 but I've been feeling like vomiting all day and sometimes have harsh pain on the upper ... 1 reply


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 22 May 2015.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA